Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014, Article ID 206287, 13 pages
http://dx.doi.org/10.1155/2014/206287
Research Article

Optimal Treatment Strategy for a Tumor Model under Immune Suppression

Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea

Received 24 January 2014; Revised 2 May 2014; Accepted 18 May 2014; Published 23 July 2014

Academic Editor: Shenyong Chen

Copyright © 2014 Kwang Su Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kwang Su Kim, Giphil Cho, and Il Hyo Jung, “Optimal Treatment Strategy for a Tumor Model under Immune Suppression,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 206287, 13 pages, 2014. https://doi.org/10.1155/2014/206287.